# SDR ANCF2019061601

- Difficulty date: June 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N786AV
- Make and model: Boeing 787-8
- Aircraft serial: 37508
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: E&E Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

JUN 16. DURING TAKE OFF BELOW 100 KT DOOR AFT E/E ACCESS APEARED ON EICAS. RTO WAS PERFORM // CORRECTIVE ACTIONS: JUN 17. IN ACCORDANCE WITH DMC-B787-A-52-71-08-00A-320A-A AFT E/E ACCESS DOOR WAS CLOSED SATISFACTORY.
